MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 11.6T 1050L FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 11.6T 1050L FWJ
Model Number EG-3490K
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Insertion flexible tube (ift) steel braid piercing.
 
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the segment steel braid steel braid piercing.Based on the result, we concluded that it was caused due to the physical damage applied on the segment steel braid.In addition, our technician confirmed that the down pulley wire fluid damage, the up pulley wire fluid damage, the operation channel (primary) leak, and the segment steel braid rupture; however, these defects are not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report "hr-rpt-0628 ift" and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE 3.8C 11.6T 1050L FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315800
MDR Report Key16841921
Report Number9610877-2023-53951
Device Sequence Number7508641
Product Code FDS
UDI-Device Identifier04961333147731
UDI-Public04961333147731
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-3490K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown